# SDR COOSDR030019

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 20725
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr  9 Spoiler
- Component: Spoiler
- Component part number: 651734866
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, FLIGHT SPOILER NR 9,  PN 65-17348-66, SN 22, WITH DELAMINATION.
